Now, come along. Cheer up. Life’s great. It waits til you are flat on the floor, feeling defeated and a total failure ‘just’ cos you cant seem to cope with a ‘few pills’, and then it really kicks you in the teeth and makes you depressed. You are young, all your life still ahead of you. Course there’s hope. You need to say to yourself, or even out aloud, ‘I’m young, I am strong, deep down I have the inner mental strength. I WILL kick this’. Dig deep, find your fighting spirit. Don’t waste energy on what’s happened. It’s behind you now. Better luck next time. Loads of people seem to do well with Effexor. Think you can too.
If it’s any help, I’ve been exactly where you are
And constant nausea, for months on end. You don’t mention that. How bad was your light sensitivity? Not as bad as mine I guess. A hat and 2 pairs of dark glasses and I still couldnt stand outside on a wet, dark winter’s day, one whole summer I never went outside until dusk, didnt dare see the sun, kept all the curtains/blinds drawn 24/7, couldnt watch TV, look at computerscreen for months, weeks in bed unable to stand up BUT, believe me, MOST of all this has, with the correct dose of a medicine I can tolerate and time (it’s coming up 18 months now) has GONE.
Oh, and I’m 29, plus some! So try to cheer up, find something you enjoy to distract you til you can start effexor, and stop beating yourself up about it. Be Kind to Yourself. It will end. Honest! Helen
PS: havent followed yr history. Have you tried to analyse what caused your MAV. Do a timeline. Look for links. Could it be stress, hormones. If you can establish some connection, it might just help you sort this further.,